Mathematical Research Letters

Volume 16 (2009)

Number 2

Local-to-global results in variable exponent spaces

Pages: 263 – 278



Peter A. Hästö (University of Oulu)


In this article a new method for moving from local to global results in variable exponent function spaces is presented. Several applications of the method are also given: Sobolev and trace embeddings; variable Riesz potential estimates; and maximal function inequalities in Morrey spaces are derived for unbounded domains.

Published 1 January 2009